# SDR CA990119026

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: LK74838
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: M06626AB
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, EICAS MESSAGE INDICATED LOSS OF OIL PRESSURE AND HIGH VIBRATIONS ON NR 2 ENGINE.  AIRCRAFT DIVERTED.  ENG DISASSEMBLY AND REMOVAL OF OIL PUMP FOUND LOSS OF DRIVE AT THE OIL PUMP QUILL SHAFT.  SUBSEQUENT STRIP OF 06 MODULE REVEALED LOSS OF TORQUE AT THE OIL PUMP DRIVE GEAR SECURING RING NUT AND COMPLETE WEAR-AWAY OF SPLINES ON THE HIGH PRESSURE FUEL PUMP GEARSHAFT AND THE MATING SPLINES IN OIL PUMP DRIVE GEAR.  NO OTHER GEAR TRAIN WAS FOUND DEFECTIVE WITHIN THE GEARBOX.  STRIP OF THE OIL PUMP FOUND NO SIGNIFICANT DAMAGE.  LOSS OF DRIVE TO OIL PUMP CAUSED LOSS OF OIL FEED TO THE ENG.  LOSS OF OIL FEED RESULTED IN OVERHEATING OF HIGH PRESSURE TURBINE BEARING AND  CAUSED THE BEARING TO FAIL.
